Patient :Hi..I had my periods on 24th feb .i have normal 28 days cycle ..
i had unprotected sex on 3rd March but he did not ejaculate in me..
But safe side, I took ipill within 48 hours..
however , I am bleeding from 11th March ..The bleeding is almost red blood and continuous but less than my normal periods ..
After 3 continuous days , it has become very less from 14th March ..but still little bleeding even on 5th day ..
Is everything normal ? Was this withdrawal bleeding or am I pregnant ? When will I get my next periods ?
Please help .. Thanks in advance
Thanks for the query.
It is common side effect of I pill to cause bleeding which can happen anytime in any way, be it spotting or heavy bleeding. It is a withdrawal bleeding or a pill related bleed and not a pregnancy. Avoid emergency contraception on a regular basis, if you are regular at sex, consider condom or OCP pills as an option. For now do not have to worry about pregnancy and the bleeding has come down, so you can wait. We cannot predict the next cycle as the pill can delay the cycle.
Hope this helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.